Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi Shanna,

      The numbness is probably related to the “hypo” swelling in your body,
      particularly those areas which may be limited in space, such as nerve
      pathways through the wrist…

      I had similar symptoms when I had my journey through “hypo-land” after
      taking RAI. The TSH returned to “normal” long before (a month or 2)
      the symptoms resolved. We all get tired of hearing this, but really,
      be patient, these things take time. The aggravation is it takes SO
      LONG!! :-}

      Anonymous
        Post count: 93172

        I have just be told by my doctor that my thyroid is low-normal and I’ve recently been checking my pulse and its 64. Doctor said to add 1 pill to my six day per week dose of synthroid. Question is: My hands will go to sleep in a second if I’m on the phone and my fingers feel numb and a little uncoordinated. Has anyone here experienced This?

        Thanks
        Shanna

        Anonymous
          Post count: 93172

          Hi Shanna:

          My hands and feet go numb when I am feeling hypo. My TSH was
          High/normal. We upped my dose of thyroid hormone replacement
          and now the tingling seems to be subsiding. Hope this helps
          …Carolyn

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.